# SDR A6WA201141101

- Difficulty date: November 3, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Pivot
- Condition: Damaged
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZONTAL STAB TRIM ACTUATOR PIVOT STRUCTURE DAMAGED ON LT OTBD FACE.  BLENDED DAMAGED AREA NDT INSPECTION PRIMED IAW REO 601R-55-31-220.
